| Model Number |
EVOLUTFX-34 |
| Medical Device Problem Codes |
Perivalvular Leak (1457); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/28/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that 1 year and 9 months following the implant of a transcatheter aortic valve, a paravalvular leak (pvl) of unknown severity was identified.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that the severity of pvl was moderate-severe.It was noted that there has been no change in severity since the initial valve implant and the patient was never symptomatic.However, the patient's ejection fraction started to decrease.Subsequently, the patient was scheduled for surgery.
Additional Manufacturer Narrative
Updated data: a2.A4.B1.B2.B3.B5.H1.H6.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.